MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SHOULDER PACK-LF

Medline Industries, LP MEDLINE; DBD-SHOULDER PACK-LF
Catalog Number DYNJ67318B
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a chloraprep was found exploded in the pack.".
 
Additional Manufacturer Narrative
The account reported finding chloraprep preactivated; the complaint transcript also states that "a chloraprep was found exploded in the pack," and the issue did not occur during use and no injury occurred.A sample was received; the account sent in one fully opened pack for review, finished good production records were reviewed with no non-conformances noted, the bill of materials was reviewed, and trending identified 7 additional reported complaints about this issue for the account in the past 24 months.The reported issue was confirmed: two chlorapreps were observed in the final fold of the pack, one intact and the second preactivated, as orange solution was visible inside the vendor packaging.It was determined that the placement of the chloraprep within the pack provides adequate protection against pre-activation, and it is possible that the activation point may have been inadvertently compressed, causing premature activation during transit or storage; the complaint was provided to the vendor for further evaluation and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SHOULDER PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50777898
Report Number1417592-2026-41217
Device Sequence Number16141037
Product Code OJH
UDI-Device Identifier10195327332242
UDI-Public10195327332242
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ67318B
Device Lot Number25FBM454
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown